# SDR V0XD201402240024

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE GOUGED AT FS 981.00, STRINGER 27.  REMOVED DAMAGED SECTIONS, FABRICATED REPAIR PARTS & INSTALLED IAW REO 670-53-00-290 REV C.
